KARLSBORG 7-9 AUG 2015

35:th edition - hosted by

Istrums SK, Mariestads FK, OK Amne, OK Klyftamo, OK Skogsstjärnan, SOK Träff

PM

Legs and time schedule

HD12	- Start 18.00						
Leg	Distance	Colour	Out time	Run time			
1	3160 m	yellow	18.00	18 min			
2	2420 m	white	18:18	15 min			
3	2410 m	white (parallel)	18:33	15 min			
4	3230 m	gul	18:48	17 min			
Appro	x finish time		19.05				
No forking							
HD18	- Start 03.00						
Leg	Distance	Colour	Out time	Run time	Sp control		
1	5430-5510 m	purple night	03.00	35 min	Sp control		
2	5430-5510 m	purple night	03:35	38 min			
3	4180 m	orange night	04:13	27 min			
4	6360 m	purple dawn	04:40	44 min			
5	2840 m	yellow (parallell)	05:24	17 min			
6	2560-2880 m	yellow	05:41	17 min			
7	2560-2880 m	yellow	05:58	17 min			
8	3420-3540 m	orange	06:15	22 min			
9	3420-3540 m	orange	06:37	22 min			
10	7040 m	purple	06:59	42 min	07:26 / 27 min		
Appro	x finish time		07.41				
Forking on legs 1-2, 6-7 and 8-9.							
D18 - Start 05.30							
Leg	Distance	Colour	Out time	Run time	Sp control		
1	4360-4430 m	purple	05.30	32 min	Sp control		
2	4360-4430 m	purple	06:02	35 min			
3	2840 m	yellow (parallell)	06:37	18 min			
4	3160 m	orange	06:55	22 min			
5	5520 m	purple	07:17	38 min	07:41 / 24 min		
_	x finish time	parpic	07.55	30 111111	07.11, 21 mm		
Forking on legs 1 and 2.							

Out and run times in the schedule is expected times for the leading team. Sp control is the spectator control situated next to the arena.

Arena

Perstorp shooting centre, Karlsborg municipality.

Traffic information

Cars and unbooked caravans:

Follow signs at road crossing between road 49 and 202. Coordinates 58.570670, 14.495160. From there approx 3 km to parking/camping.

Distance to Arena approx 1200 m.

Same way out from parking.

Buses and prebooked caravans:

Arriving from south. Enter approx 2,2 km north of crossing between roads 49 and 202. Coordinates 58.587910, 14.504450 (Right turn). Signs.

Arriving from north. Enter approx 3,5 km north of crossing between roads 49 and 202. Coordinates 58.598310, 14.517710. (Left turn). Signs.

From there approx 2 km to Arena. Signs. Follow directions for unloading and parking at arrival.

Entry roads are one way! Exit from the Arena takes place west towards Flugebyn for everyone. Parking for buses is in Karlsborg.

Parking

Distance Parking - Arena max 1200 meters. Distance camping - arena max 1200 m. Distance bus unload - military tents 100 meters. Parking fee 10 SEK.

Buses park in designated areas.

Accommodation

The accommodation is open from Friday, August 7 at 12:00. The campsite is closed Sunday, August 9th at 14:00. Check-in at the entrance to the campsite. Distance camping - arena max 100 meters. Any orders at competitions regarding tents and caravans are made directly upon check-in. Reserve Camping is available at the parking lot.

Map of camping and military tent area will be posted on u10mila.se.

Camping sites and shelter sites must be cleaned and the waste in designated trash cans and containers. Each team coach is responsible for the cleanliness of its camping and club tent location. Rented military tents should not be picked down.

Competition office and information

At the arena, open from Friday, August 7 at 13:00

Team envelopes

Collect your team envelope including PM and number bibs at the competition office from Friday 14:00. All names of runners in the team must be handed in to the organizers before the envelope is handed out.

The organizers recommend all clubs to registrate runners in Eventor before arrival. All fees must be paid before the team envelope is handed out. Team envelope must be collected before Friday 16.00 for HD12 and Friday 21.00 for teams in HD18 och D18.

The team envelope contain bibs, startlist, PM, rented SI-cards, food coupons and map ticket. Note: No pins provided, bring your own.

Teams

Combined teams are allowed according to SOFT rules. Use combined teams to open up for everyone to join Ungdomens 10mila, not to create a winning team. Runners participating in HD12 can also run in HD18 or D18.

Number bibs

All runners wear number bib. The number bib shall be pasted on the front of the competition shirt. It is very important to make sure that all runners have got correct bib. The bib is scanned and paired with the SI-card of the runner at check-in.

Maps

Scale 1:10 000, equidistance 5 meters. Mapper: Carl-Henry Andersson 2001. Revisions: Göran Larsson 2014-2015.

Terrain

The competition area in the outskirt of the wilderness of Tiveden conatins of open and easy run forests and area with more caracter of wilderness.

De longer courses gets to more detailed area. Closer to the arena it's flatter and more trails where the easier courses is. The steepest area is in the east part and the rest is much flatter. The accessibility is good to really good. Some areas with compact forests and cutting areas exist. Some cutting has been made last spring and winter which resulted in a lot of sticks but doesn't make it much harder to run.

Start

HD12 18:00 Friday August 1th HD18 03:00 Saturday August 2th D18 05:30 Saturday August 3rd

All first leg runners must check in at latest 15 minutes before start.

How to run in the arena

Before the start of HD12 the procedure of the exchange will be shown in the arena. Young runners from the organizers do a "know-how-show".

Electronic punching

SportIdent. SI-card 5, 6, 8, 9, 10 och 11 can be used. Each SI-card can only be used once. An SI- card used in HD12 can be used again in HD18 or D 18. An SI-card used in HD18 can not be used in D18. See more in the special PM for punching.

Controls

Control points are marked with orange and white flags. Night controls have reflective sticks. Controls are close to each other. Don't forget to check the control code! Organizers are out in the forest during HD12-relay. Their mission is to help run- ners who are more than lost.

Charcoal burning grounds

There is several old charcoal burning grounds in the terrain and on the map. Some of them is used as controls. If you want to see how they look like you can follow stripes where a example control is placed.

Parallel legs

Leg 3 in HD-12 and D-18 and leg 5 in HD-18. The legs can be run by 1–3 runners. Incoming runner picks up the envelope where the three maps are and hand over it to the outgoing runners. All outgoing runners run out together and the envelope is thrown in a garbage bag on the way to the startingpoint. The first runner on the parallell leg to finish hand out the next leg. All runners are member of the team but the time is only counted for the first finisher on the parallell leg. If the first runner mispunch the team is disqualified.

Finish

The team has finished when the finish line is passed. Finish punch in the order that the judges descide.

Restart

Restart for occurs approx 30 minutes after the winning team finnish in each class.

Disqualified teams

Teams that are disqualified will not be allowed to continue the competition but following runners can participate in the restart. The runner that abandon must return the map and punch out.

Maximum time

2 hours after the restart in each class.

Prize giving ceremony

Prizes for each member in the first 10 teams in HD12 and the first 7 teams in HD18 and D18. The members in the winning teams will also receive a plaque. Prize giving ceremony in the arena approx one hour after the first finisher. Runners going to the prize giving ceremony shall be by the podium at least 5 minutes before the ceremony starts. More information is given by the speaker.

The best youth club in the world

To participate in the competition "The best youth club in the world" a club must participate in all three classes. The place number in HD18 and D18 adds together. For every team in HD12 the club gets -10. The more teams in HD12 the better chance to win. The best club is awarded free start in Ungdomens 10mila 2016.

Forest friends

Druing the HD12 relay there are orgainzers in the forest to help runners that are lost.

Spectator control

Leg 10 In HD18 and leg 5 in D18 passess the spectator control and also change map. The marking from spectator control to the start point must be followed.

Results

At the arena and at u10mila.se.

Spectators

Spectators only in areas allowed for spectators. It is not allowed to go out in the forest or up to the spectator control. The competition area is forbidden area before and during the competition. Respect all signs and use roads and paths recommended by the organizers to and from the camping and parking. Violation of these rules will result in disqualification.

Rules

The rules of Swedish Orienteering Federation applies.

Waste sorting

On the arena there are several bins for sorting of waste like:

- Metal cans and PET bottles
- Combustible waste

Behind the food shop you can leave:

- Corrugated paper and cartons
- Glass packaging förpackningar (Bottles and cans)
- Metal packaging (Food cans, aluminum foil etc)

Toilets

At the arena

Shower

Shower with tempered water close to the arena.

Health care

At the arena.

Maps

Maps are handed out Saturday morning at the competition office. Show your map ticket provided in the team envelope. Clubs only participating in HD12 can get their maps after the competition is over on Friday. Respect fair play and do not show the maps to runners in other classes. Rented SI-cards must be returned when maps are handed out. Lost SI-cards cost 400kr.

Food and sport shop

Pre ordered meals are served in the food tent. More information about the menu at u10mila.se and in the food tent. A small number of food tickets are for sale during competition.

Hamburgers, pizza, sandwiches and much more can be bought in the shop during the whole weekend.

SM Sport has a Sport shop open during the weekend.

Grilling/firing

All grilling and firing in the area is prohibited.

Lost and found

Found items can be handed in to the competition office. Lost items can be asked for at info@u10mila.se.

Organizers

Compeition manager:	Lars Karlsson	OK Skogsstjärnan	076-252 75 72
Ass. comp. manager:	Reits Hall	OK Amne	070-655 52 79
Course setter:	Kent Andersson	OK Skogsstjärnan	070-515 18 49
Compeition control:	Lars Holmberg	IF Hagen	0500-48 05 04
Course control:	Uno Magnusson	IF Hagen	070-569 03 62

Jury

Torbjörn Löfving, Falköpings AIK OK Svante Andrén, Tibro OK Jenny Westerbergh, Rasbo IK

Homepage: www.u10mila.se E-mail: info@u10mila.se

Address: U10mila Norra Skaraborg c/o Åke Karlsson, Tallstigen 11, 546 33 Karlsborg

Good luck!